I’ve been taking my invega monthly shot at 234 mgs. I was also prescribed a 3m pill to take alongside it and im still starting to notice symptoms. I was wondering how much of the pills is safe to take alongside the shot. I know im not supposed to take more than prescribed but i dont want to be hospitalized. PLease help!
At least you’re doing your best to be med compliant. Most people get sent to the hospital when they get off their med’s. Keep in touch with your doctor. Be assertive. If something is wrong with your med’s let him know.
Yes, don’t play with doses yourself. Ask your pdoc. He/she might supplement with something else rather than increasing the dose.
k i will try to get ahold of my doctor. Symptoms seem to be improving. Sometimes it just happens. Thanks!
If 234 = 12 oral and you are also taking 3 oral then upping the dose does not look like a good idea.
Ask your doctor if you can up your does